Mathematics Faculty Articles

Title

On a Question of Pollák and Volkov Regarding Hereditarily Finitely Based Identities

Document Type

Article

Publication Date

6-1-2014

Publication Title

Periodica Mathematica Hungarica

Keywords

Semigroup, Identity, Finitely based, Hereditarily finitely based

ISSN

0031-5303

Volume

68

Issue/No.

2

First Page

128

Last Page

134

Abstract

A semigroup identity is alternating if it is formed by a simple word and an almost simple word. A complete description of all hereditarily finitely based, alternating identities is presented. This answers a question of György Pollák and Mikhail V. Volkov posted in the 1980s.

Comments

Mathematics Subject Classification

20M05

ORCID ID

0000-0002-1662-3734

ResearcherID

I-6970-2013

DOI

10.1007/s10998-014-0018-3

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS